# SDR AALA2018092879016

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 15,021 hours, 5,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Nr 2 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR PACK 2 REGULATOR FAULTED DURING DESCENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED P2 FLOW CONTROL VALVE IAW AMM 21-51-51.  OPS AND LEAK CHECKED GOOD.
